# SDR DXTA2014050505761

- Difficulty date: May 3, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N546QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5190
- Aircraft time: 6,124 hours, 2,135 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1159SCAV5142
- Condition: Failed
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WOW AMBER LIGHT ON AFTER TAKOFF, DURING GEAR EXTENTION OBTAINED THREE GREEN INDICATIONS & MAINS IN STILL IN AIR MODE NORMAL & NOSE IN GROUND.  NOSE WHEEL STEERING FAIL AMBER CASE LIGHT WAS THEN DEALT WITH & LANDED WITH NOSE WHEEL STEERING OFF.  AFTER STOPPING & CYCLING NWS ALL WORKED WELL.  REMOVED NOSE GEAR WOW SWITCH AND INSTALLED A NEW SWITCH. WORK DONE IAW AMM 32-60-00, 32-62-03 & 07-10-00. OPS TESTED GOOD AT THIS TIME.
